# SDR MASA200800164

- Difficulty date: February 25, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 20,084 hours, 16,353 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

FLT 7220 LAN-ORD, APU OVERTEMP FOLLOWED BY APU FIRE WARNING.  FOUND APU OVER SERVICED.  MX DESERVICED TO CORRECT LEVELS AND FOUND FIRE LOOPS GROUNDING OUT, REPOSITIONED LOOPS.
